MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1526-4610.2006.00691.x

Медицинская библиотека · Headache · 2007

The serotonin syndrome, triptans, and the potential for drug-drug interactions.

Shapiro Robert E, Tepper Stewart J

СтатьяПеревод в очереди

Аннотация

The serotonin syndrome is an acute adverse reaction to medications that enhance serotonergic activity. The severity of cases ranges from mild to fatal. Recently, the U.S. Food and Drug Administration issued an alert that the risk of developing serotonin syndrome may be increased by the concomitant administration of triptan medications with certain other medications. However, a review of published data does not allow an accurate assessment of such risks related to triptans. We conclude that it is currently unclear whether administration of triptans with other serotonergic medications increases the risk of serotonin syndrome.

Для цитирования: Shapiro Robert E, Tepper Stewart J. The serotonin syndrome, triptans, and the potential for drug-drug interactions.. Headache. 2007. DOI: 10.1111/j.1526-4610.2006.00691.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.